Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ L\sp{2}$ harmonic forms on rotationally symmetric Riemannian manifolds


Author: Jozef Dodziuk
Journal: Proc. Amer. Math. Soc. 77 (1979), 395-400
MSC: Primary 58A14; Secondary 53C99, 58G99
MathSciNet review: 545603
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper contains a vanishing theorem for $ {L^2}$ harmonic forms on complete rotationally symmetric Riemannian manifolds. This theorem requires no assumptions on curvature.


References [Enhancements On Off] (What's this?)

  • [A] M. F. Atiyah, Elliptic operators, discrete groups and von Neumann algebras, Colloque “Analyse et Topologie” en l’Honneur de Henri Cartan (Orsay, 1974), Soc. Math. France, Paris, 1976, pp. 43–72. Astérisque, No. 32-33. MR 0420729 (54 #8741)
  • [C] Shiing Shen Chern, Differential geometry: its past and its future, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 41–53. MR 0428217 (55 #1242)
  • [GW] R. E. Greene and H. Wu, Function theory on manifolds which possess a pole, Lecture Notes in Mathematics, vol. 699, Springer, Berlin, 1979. MR 521983 (81a:53002)
  • [M] John Milnor, On deciding whether a surface is parabolic or hyperbolic, Amer. Math. Monthly 84 (1977), no. 1, 43–46. MR 0428232 (55 #1257)
  • [dR] G. de Rham, Variétés différentiables, formes, courants, formes harmoniques, 2nd ed., Actualités Sci. Indust., no. 1222a, Hermann, Paris, 1960.
  • [S] J. J. Stoker, Differential geometry, Pure and Applied Mathematics, Vol. XX, Interscience Publishers John Wiley & Sons, New York-London-Sydney, 1969. MR 0240727 (39 #2072)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A14, 53C99, 58G99

Retrieve articles in all journals with MSC: 58A14, 53C99, 58G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0545603-8
PII: S 0002-9939(1979)0545603-8
Keywords: $ {L^2}$ harmonic forms, vanishing theorems
Article copyright: © Copyright 1979 American Mathematical Society